Medical Questions > Mental Health > Addiction, Recovery Forum

Detoxing, oxys, methadone, suboxone strips

Hello I'm male 35 and 185lbs been on oxys for a year then tried methadone and was hooked on a 100mlg methadone every day I could get it which was quite often but didn't take it steady every day but longest breaks would be 4-5 days tops till found more. Well I have been on methadone for last 4 years and ready to stop.. so finally I got courage to make it thru 8 days but first 3-4 were nothing but 5,6 got chills goose bumps uncontrollably and day 7 I was full blown sick as hell but cravings for methadone were long gone so I decided instead of going thru hell for next few months I got 5 8/2 suboxone strips and day.1 took half strip middle of day and felt very strange and sweats and just nasty feeling ever so took other half our later and same feeling. In bathroom all day and just cloudy headed as well so later that night I woke up sick as crap again so I took a full strip this time and that hit hard and thought I was going into prec withdrawals bad but only lasted about 20 mins and was OK and finally fell asleep after no sleep for last 4 days but woke up early covered In this nasty sweaty stuff.. I started to smell and feel again. So this time took half strip and showered still not feeling good few hrs later took other half. Still not feeling good like suppose too but dealt with it till later then took another half and same old crap and waited till bed time took another half. Well was having worse stomach ache ever and could eat nothing or sleep so took another half at like 3am and room some sleep aide and finally slept till 7am. Woke up feeling like hell again I couldn't stand the taste of the strips any more it kills my stomach and hate it so
Did you find this post helpful?
|

replied August 9th, 2016
So I decided this is the last half strip I'm taking g and see if I can just be done for good. Well the whole day I felt a cloud was I. My head but as evening came I started feeling normal again. So went too bed and woke up this morning feeling just go e. So is it possible I will be fine from here on out with no more withdrawal symptoms. But now the hard preform me is how to move on and live normal again. I feel stuck and lost and scared like I'm all alo e. And so many emotions and facing all the dumb the GA I did over the years and wasted so much time. I never wanna go back but I'm lost. Plz help tha KS
|
Did you find this post helpful?

User Profile
replied July 21st, 2019
Hello and welcome to EHF !


I went through your query and i understand your concern.Issues with opioid addiction are numerous and it takes alot of time to improve. You need to consult your addiction medicine expert to help you out. Also psychotherapy sessions, cognitive behavioral therapies and support groups help too.



Take care
|
Did you find this post helpful?
Quick Reply
Must Read
What's the difference between substance abuse and addiction? Learn the basics and the science of addiction here....
Are some people more at risk than other of becoming drug addicts? Learn which factors influence addiction and how you can avoid developing the disease....
There are a wide range of signs and symptoms of drug addiction. Here we review the common physical, emotional and behavioral signs of addiction....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Addiction, Recovery , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.